# SDR YENA2024050700720

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Spigot
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacalle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON UPPER SPAR SPIGOT RECEPTACLE ON RH PYLON (CPCP RELATED MPD TASK 545117-01); REF AEROMAN WO# 2024 44/1 NR# 2024-149238. EVALUATED SPIGOT FITTING LOC. ON RH PYLON AND FOUND BEYOND OF LIMITS OF ADL ON A320 SRM, REPLACED SPIGOT FITTING RECEPTACLE IAW A320 SRM 54-51-12-300-002. DONE BY AE TECH# 8632212 AE RII QC# 318.
